MAUDE Adverse Event Report: MEDI-TATE LTD. ITIND; ITIND SYSTEM

MEDI-TATE LTD. ITIND; ITIND SYSTEM
Model Number MT-FA04
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/24/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
As per the reported description, the ifu was not followed and a user error occurred when the suture was released prior to the positioning of the itind.The removal of the itind was unsuccessful probably due to the inexperience of the doctor (second procedure) and the fact that he didn't agree to use the cystoscope optics, thus trying to pull the device into the cystoscope blindly.He then decided to switch to a turp procedure, at the end of which removal as per itind ifu was performed (grasper).The decision of the doctor to switch to a turp for treatment of the bph resulted in hospitalization not planned as the itind procedure does not require the patient to be hospitalized, but a turp, as standard, does.However, this cannot be attributed to the itind itself.Although the device did not malfunction and there was no injury to the patient, a surgical intervention was necessary to perform the removal of the itind as outlined in the ifu and to avoid a potential injury.
 
Event or Problem Description
On (b)(6) 2021 2 procedures were performed at (b)(6) hospital, (b)(6).The first one held at 08:45 in the morning went on without any problems or complications.In the second procedure, after the passage of the itind device inside the cystoscopy shirt, by mistake in the steps of the procedure, the itind suture was accidentally pulled and it was released from its tube guide, this step should be done only after the final positioning of the itind in the prostate, because after loosening the suture, the device's maneuverability control is lost.Therefore, it was recommended that the team remove the device to apply another unit.When performing the removal using the cystoscopy sheet, the suture broke from the itind and it was released inside the patient's bladder.To remove the device, it was necessary to introduce a 24 fr sheet for prostate resection, the procedure was converted to a monopolar prostate trp (transurethral resection of the prostate).Where the obstructive tissue was removed, and with better flow and better visualization, the itind device was completely removed with the aid of an optical grasping forceps.

Brand Name
ITIND
Common Device Name
ITIND SYSTEM
Manufacturer (Section D)
MEDI-TATE LTD.
17 hauman street
hadera, 38501 69
IS  3850169
MDR Report Key11853799
Report Number3016677053-2021-00001
Device Sequence Number14544585
Product Code QKA
UDI-Device Identifier07290015518062
UDI-Public07290015518062
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
DEN190020
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/14/2022
Device Model NumberMT-FA04
Device Catalogue NumberMT-FA04
Device Lot NumberU1S14062020-1
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/18/2021
Initial Report FDA Received Date05/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR